Some Hermite-Hadamard Type Inequalities via Katugampola Fractional for pq-Convex on the Interval-Valued Coordinates

Main Article Content

Jen Chieh Lo


In this paper, we established the Hermite-Hadamard inequalities via Katugampola fractional. Meanwhile, interval analysis is a particular case of set-interval analysis. We established the fractional inequalities and these results are an extension of a previous research.

Article Details


  1. H.Y. Budak, C.C. Bilişik, A. Kashuri and M.A. Ali, Hermite-Hadamard Type Inequalities For The Interval-Valued Harmonically h-Convex Functions Via Fractional Integrals, Appl. Math. E-Notes, 21 (2021), 12-32.
  2. H. Chen, U.N. Katugampola, Hermite–hadamard and Hermite–hadamard–fejér Type Inequalities for Generalized Fractional Integrals, J. Math. Anal. Appl. 446 (2017), 1274–1291.
  3. T. M. Costa, Jensen’s Inequality Type Integral for Fuzzy-Interval-Valued Functions, Fuzzy Sets Syst. 327 (2017), 31–47.
  4. T.M. Costa, H. Román-Flores, Some Integral Inequalities for Fuzzy-Interval-Valued Functions, Inform. Sci. 420 (2017), 110–125.
  5. Z.B.Fang, R. Shi, On the (p, h)-Convex Function and Some Integral Inequalities, J. Inequal. Appl. 2014 (2014), 45.
  6. Y. Guo, G. Ye, D. Zhao, W. Liu, Some Integral Inequalities for Log-h-Convex Interval-Valued Functions, IEEE Access. 7 (2019), 86739–86745.
  7. G. Hu, H. Lei, T. Du, Some Parameterized Integral Inequalities for p-Convex Mappings via the Right Katugampola Fractional Integrals, AIMS Math. 5 (2020), 1425–1445.
  8. M.B. Khan, M.A. Noor, K.I. Noor, Y.M. Chu, New Hermite-Hadamard-Type Inequalities for (h1, h2)-Convex FuzzyInterval-Valued Functions, Adv. Differ. Equ. 2021 (2021), 149.
  9. H. Kara, M.A. Ali, H. Budak, Hermite-hadamard-type Inequalities for Interval-valued Coordinated Convex Functions Involving Generalized Fractional Integrals, Math. Meth. Appl. Sci. 44 (2020), 104–123.
  10. U.N. Katugampola, New Approach to a Generalized Fractional Integral, Appl. Math. Comput. 218 (2011), 860–865.
  11. U.N. Katugampola, New Approach to a Generalized Fractional Derivatives, Bull. Math. Anal. Appl. 6 (2014), 1-15.
  12. U.N. Katugampola, Mellin Transforms of Generalized Fractional Integrals and Derivatives, Appl. Math. Comput. 257 (2015), 566–580.
  13. Z. Li, Kamran, M.S. Zahoor, H. Akhtar, Hermite–Hadamard and Fractional Integral Inequalities for Interval-Valued Generalized p-Convex Function, J. Math. 2020 (2020), 4606439.
  14. X. Liu, G. Ye, D. Zhao, W. Liu, Fractional Hermite–hadamard Type Inequalities for Interval-Valued Functions, J Inequal Appl. 2019 (2019), 266.
  15. F.-C. Mitroi, K. Nikodem, S. Wąsowicz, Hermite–hadamard Inequalities for Convex Set-Valued Functions, Demonstr. Math. 46 (2013), 655-662.
  16. R.E. Moore, Interval Analysis, Prentice-Hall, Englewood Cliff, 1966.
  17. R.E. Moore, R.B. Kearfott, M.J. Cloud, Introduction to Interval Analysis, SIAM, Philadelphia, 2009.
  18. M. Noor Aslam, M. Awan Uzair, K. Noor Inayat, Integral Inequalities for Two-Dimensional pq-Convex Functions, Filomat. 30 (2016), 343–351.
  19. M.A. Noor, K.I. Noor, S. Iftikhar, Nonconvex Functions and Integral Inequalities, Punjab Univ. J. Math. 47 (2015), 19-27.
  20. M.A. Noor, K.I. Noor, M.V. Mihai, M.U. Awan, Hermite-Hadamard Inequalities for Differentiable p-Convex Functions Using Hypergeometric Functions, Researchgate. (2015),
  21. R. Osuna-Gómez, M.D. Jiménez-Gamero, Y. Chalco-Cano, M.A. Rojas-Medar, Hadamard and Jensen Inequalities for s-Convex Fuzzy Processes, in: Soft Methodology and Random Information Systems, Springer Berlin Heidelberg, Berlin, Heidelberg, 2004: pp. 645–652.
  22. E. Sadowska, Hadamard Inequality and a Refinement of Jensen Inequality for Set—Valued Functions, Results. Math. 32 (1997), 332–337.
  23. E. Set, İ. Mumcu, Hermite–Hadamard-Type Inequalities for F -Convex Functions via Katugampola Fractional Integral, Math. Probl. Eng. 2021 (2021), 5549258.
  24. E. Set and A. Karaoğlan, Hermite-Hadamard and Hermite-Hadamard-Fejér Type Inequalities for (k, h)-Convex Function via Katugampola Fractional Integrals, Konuralp J. Math. 5 (2017), 181-191.
  25. F. Shi, G. Ye, D. Zhao, W. Liu, Some Fractional Hermite–Hadamard Type Inequalities for Interval-Valued Functions, Mathematics. 8 (2020), 534.
  26. F. Shi, G. Ye, D. Zhao, W. Liu, Some Fractional Hermite–hadamard-Type Inequalities for Interval-Valued Coordinated Functions, Adv. Differ. Equ. 2021 (2021), 32.
  27. T. Toplu, E. Set, İ. İşcan, S. Maden, Hermite-Hadamard Type Inequalities for p-Convex Functions via Katugampola Fractional Integrals, Facta Univ., Ser.: Math. Inform. 34 (2019) 149-164.
  28. H. Yaldiz, A.O. Akdemir, Katugampola Fractional Integrals Within the Class of Convex Functions, Turk. J. Sci. III (2018), 40-50.
  29. Y. Yu, H. Lei, G. Hu, T. Du, Estimates of upper bound for differentiable mappings related to Katugampola fractional integrals and p-convex mappings, AIMS Math. 6 (2021), 3525–3545.
  30. D. Zhao, M.A. Ali, G. Murtaza, Z. Zhang, On the Hermite–hadamard Inequalities for Interval-Valued Coordinated Convex Functions, Adv. Differ. Equ. 2020 (2020), 570.
  31. D. Zhao, T. An, G. Ye, W. Liu, New Jensen and Hermite–hadamard Type Inequalities for h-Convex Interval-Valued Functions, J. Inequal. Appl. 2018 (2018), 302.